MathSciNet Relay Station
MathSciNet bibliographic data
MR340243 13E05
Matijevic, Jacob; Roberts, Paul A conjecture of Nagata on graded Cohen-Macaulay rings. J. Math. Kyoto Univ. 14 (1974), 125–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement